International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Found about 2 results

Downloads: 109

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

2338 - 2340

Invariant Submanifold of Structure Manifold

Lakhan Singh [2] | Shailendra Kumar Gautam

Share this Article

Downloads: 6 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 12 Issue 8, August 2023

941 - 944

Exploring Properties and Applications of the F- Structure Equation F^4k+F^k=0 in Differential Manifolds

Rajiv Kumar [8] | Lakhan Singh [2]

Share this Article
Top